# SDR QMLA2018081618097

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N270SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7215
- Aircraft time: 16,491 hours, 77,864 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Part number: 112030406
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 16,491 hours, 77,864 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT,  A CRACK WAS NOTICED NEAR UPPER LEFT CORNER OF TAIL ROTOR GEARBOX MOUNTING PAD.  INVESTIGATED A POSSIBLE CRACK AND CLEANED AREA OF PAINT.   INSPECTED THE UNDERSIDE OF THE MOUNTING PAD. AFTER CLEANING AND REMOVING PAINT A LARGE NOTICEABLE CRACK WAS DISCOVERED ON UPPER HALF OF THE DOUBLER AND FITTING FOR THE T/R GEARBOX MOUNTING PAD.
